Motions of Curves in the Complex Hyperbola and the Burgers Hierarchy

Access this Article

Search this Article

Abstract

We study theory of curves in the complex hyperbola and show that special motions of curves are linked with the Burgers hierarchy, which also leads to a Hamiltonian formulation of the hierarchy and to the difference Burgers equation via their discretization.

Journal

  • Osaka journal of mathematics

    Osaka journal of mathematics 45(4), 1057-1065, 2008-12

    大阪大学大学院理学研究科 理学部数学教室

Codes

  • NII Article ID (NAID)
    120004840816
  • NII NACSIS-CAT ID (NCID)
    AA00765910
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0030-6126
  • Data Source
    IR 
Page Top